You don't mention having had your testosterone tested before, so it sounds like you don't really know for sure if the hot flashes are caused by a drop in testosterone. (Your testosterone might be the same level it has always been.) If you want to test the notion that the low testosterone has caused the hot flashes, take the testosterone for a month, and see if the hot flashes go away. If that happens, it not only would tend to suggest you used to have more testosterone [as you were not having hot flashes before] and now you have less naturally, but also that the amount you are taking is merely bringing you back up to where you were before, not adding so much to your testosterone level that it will change your personality. If taking the testosterone stops the hot flashes, be sure to be sensitive about your dose, you would be able to figure out how much is needed (and not more) by noticing if you get a hot flash some night when you have forgotten to take it, etc. If all you are doing is bringing your body back up to the level it is used to, it will not make you "more aggressive." (Or at least, it will not make you more than you were before.) It will simply bring you back to where you were before.
If you try a testosterone trial and still have hot flashes, then it could be estrogen that is leaving your system. Not that men have very much estrogen, but I've read that they do have a little, the same way women have some testosterone. If you want to try estrogen, after giving the testosterone a trial and if you find it does nothing, call the same doc who prescribed the testosterone and tell him that it's not doing anything, and ask about getting an estrogen prescription.
I had several testing done including test testosterone. Low testosterone was the only thing they saw. As I said, I didn't take the prescription under Pharmacists advice & other reasons. Anyway it may not matter anymore. I found a new supplement that may work any way, that is a lot cheaper then then the old supplement that worked a few years ago.
Your symptoms are most likely related to low testosterone (T), how much was the total T count? Since you have mentioned " I am heavy " I would think you meant heavily built, and in that case, your low T could be caused by higher level of estrogen in your body, do you know your estrogen counts? If in fact high estrogen is the culprit, you should not only keep away from estrogen pills and estrogen rich food, but also try to bring it down by regular exercise and balanced food intake, there by reducing your weight. Reducing your estrogen level will naturally push up your T level.
Another factor that can affect the T to estrogen balance at your age is insulin resistance which combined with body fat would reduce the SHBG counts and thus reduce the clearance rate of estrogen from the body. If you have not done already, both SHBG counts and a postprandial ( two hours after food) glucose tests, the same may be done now to rule out this possibility.
While testosterone replacement should be done with caution, you need not have to worry about being aggressive with higher T levels.